# SDR GLBA20111014F

- Difficulty date: October 13, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,305 hours, 38,795 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Pax Door Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT. MAINTENANCE RESECURED A WIRE ON THE CABIN DOOR SWITCH PER AIM 14.3.0, OPS CHECKED GOOD.
